# SDR CA040531005

- Difficulty date: December 3, 2003
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 14,717 hours
- Engine: Lyc T5508D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 214010404111
- Condition: Worn
- Location: Swashplate
- Component: Swashplate
- Component part number: 214010400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION CHECK ON THE SWASH PLATE THE FRICTION WAS NOTED AS VERY TIGHT.  UPON DISASSEMBLY, IT WAS FOUND THAT ONE OF THE FOUR BEARINGS RIDING ON THE SUPPORT HAD LOST IT'S 'COATING' ENTIRELY. THE RESULTING METAL/METAL CONTACT WORE INTO THE SUPPORT, CAUSING THE FRICTION TO STIFFEN.  THE SUPPORT AND ALL FOUR BEARINGS WERE SUBSEQUENTLY SCRAPPED.
